# SDR SWAA2023102405170

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLE AT: STA 727A+10; 727A+14; 727B; 727B+2; 727B+10; 727B+14; 727B+18; 727C; 727C+10; 727C+14; WL 156; RBL 22.<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00NPEX4;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
